You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Banach Center Publications
1983/10/1
Théorèmes d'indice pour des opérateurs différentiels à coefficients polynomiaux
Download
PDF
- Théorèmes d'indice pour des opérateurs différentiels à coefficients polynomiaux
Article
Original scientific text
Title
Théorèmes d'indice pour des opérateurs différentiels à coefficients polynomiaux
Authors
B. Helffer
1
,
J. Nourrigat
2
Affiliations
Palaiseau, France
Rennes, France
Banach Center Publications
1983/10/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
203-212
Main language of publication
French
Published
1983
Exact and natural sciences
mathematics